MathSciNet Relay Station
MathSciNet bibliographic data
MR603782 46J10 (47B47)
Goodman, Frederick M. Non-quasi-well behaved closed $\ast $-derivations. Trans. Amer. Math. Soc. 264 (1981), no. 2, 571–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement